MAUDE Adverse Event Report: ResMed Pty Ltd Astral 100 - AMER; Continuous, Ventilator, Home Use

ResMed Pty Ltd Astral 100 - AMER; Continuous, Ventilator, Home Use
Model Number 27001
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Code Loss of consciousness (2418)
Date of Event 05/25/2026
Type of Reportable Event Death
Event or Problem Description
It was reported to resmed that a patient expired while using an astral 100 device.It was reported that the patient became unresponsive while receiving ventilatory support from the device and no alarms were reportedly heard by the caregivers at the time of the event.The mother called for assistance, and family members initiated cpr prior to the arrival of emergency responders.Upon arrival of emergency responders, they assumed resuscitation efforts, and transported the patient by ambulance to a hospital, after which the patient was transferred to another hospital for a higher level of care.The patient was pronounced deceased at the hospital.
 
Additional Manufacturer Narrative
Resmed has requested for the device to be returned so that an engineering investigation can be performed.The device has not been returned, therefore, resmed is unable to confirm the alleged malfunction at this time.Resmed reference#: case-202608-7998.

Brand Name
Astral 100 - AMER
Common Device Name
Continuous, Ventilator, Home Use
Manufacturer (Section D)
ResMed Pty Ltd
1 elizabeth macarthur drive
bella vista
sydney, nsw 2153
AS  2153
MDR Report Key50505593
Report Number3007573469-2026-01337
Device Sequence Number10211632
Product Code NOU
UDI-Device Identifier00619498270019
UDI-Public(01)00619498270019(11)231122(10)1743853
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/28/2026
Report Date (Section F) 08/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number27001
Device Catalogue Number27001
Device Lot Number1743853
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date08/03/2026
Device Age32 MO
Event Location Home
Date Report to Manufacturer08/28/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/29/2023
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age24 MO
Patient SexUnknown
Date Report Sent to FDA08/28/2026